Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Stabbing back pain on putting weight on leg, nausea, dizziness, cold sweats, fatigue, taken Tylenol. Cause?

Yesterday I had a slight pain in my lower left back when I put weight on my left leg. It got progressively worse throughout the day, and by night it became unbearable to the point where I could not move. It was a sharp stabbing pain. I took three Tylenol at 7:45, and that did not help. I then took 2 tramadol at about 9:30. This morning I woke up and was very nauseas. I was dizzy and faint when I stood up. The nausea went away as long as I was laying down. About 1 hour later, I got cold sweats. Throughout the day I would get slight fevers. I have also been very fatigued all day. I m not sure if this is all related, or if I just happened to get 2 different illnesses at the same time
Asked On : Sat, 12 May 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to HCMForum. You had low back pain. taken tylenol then tramadol . tramadol is a centrally acting pain killer with central excitation due to which some people get vomiting sensation giddiness.
Answered: Mon, 21 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor